# SDR DLM88060506

- Difficulty date: June 18, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 47,728 hours, 37,950 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AFTER T/O OIL QTY WENT TO 10 QTS - OIL PRESS WAS 40 PSI WITH YELLOW LIGHT QTY REDUCED GRADUALLY TO 1 QT WITH PRESS AT 36-38 PSI.  SHUT ENGINE DOWN WITH 1 QT REMAINING.  ENGINE WIND MILLED AT 1 QT APPROX 36 - 38 PSI FOR 12 - 15 MIN.  FOUND LINE TO LOW OIL PRESSURE SWITCH LOOSE.  TIGHTENED SAME, ADDED 14 QUARTS OF OIL.  FOUND ADDITIONAL LINES LOOSE.  RESECURED LINES AND PERFORMED LEAK CHECK ON IDLE RUN.  LEAK CHECK OK 444868.  VERIFIED ALL OIL LINES SECURED SAFETIED PERFORM PART POWER ENGINE RUN.  NO LEAKS NOTED.
